Mean stability of a stochastic difference equation

Tom 93 / 2008

Viorica Mariela Ungureanu, Sui Sun Cheng Annales Polonici Mathematici 93 (2008), 33-52 MSC: 37H10, 93E15. DOI: 10.4064/ap93-1-3

Streszczenie

A simple personal saving model with interest rate based on random fluctuation of national growth rate is considered. We establish connections between the mean stochastic stability of our model and the deterministic stability of related partial difference equations. Then the asymptotic behavior of our stochastic model is studied. Although the model is simple, the techniques for obtaining its properties are not, and we make use of the theory of abstract Banach algebras and weighted spaces. It is hoped that our study will lead to more realistic random models.

Autorzy

  • Viorica Mariela UngureanuDepartment of Mathematics
    “Constantin Brancusi” University
    Bulevardul Republicii, nr. 1, jud. Gorj
    Targu Jiu, Romania
    e-mail
  • Sui Sun ChengDepartment of Mathematics
    Tsing Hua University
    Hsinchu, Taiwan 30043, R.O. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek